MathSciNet Relay Station
MathSciNet bibliographic data
MR1489119 14G40 (14C15 14F99)
Burgos, Jose Ignacio Arithmetic Chow rings and Deligne-Beilinson cohomology. J. Algebraic Geom. 6 (1997), no. 2, 335–377.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement